# SDR USAASA0373

- Difficulty date: June 29, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED THE EMERGENCY LIGHT SYSTEM TEST, WITH A 'EPSU AFT L' MESSAGE.  MAINTENANCE REPLACED BATTERIES FOR THE AFT LEFT EMERGENCY POWER SUPPLY UNIT (13WL).  OPERATIONALLY CHECKS OK.  (M)
